MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PROWLER SEL PLUS 150/5CM 45TIP; CATHETER, CONTINUOUS FLUSH

MEDOS INTERNATIONAL SARL PROWLER SEL PLUS 150/5CM 45TIP; CATHETER, CONTINUOUS FLUSH
Model Number 606-S255FX
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by a healthcare professional, the tip of a prowler sel plus 150/5cm 45tip (606s255fx, 30061145) cracked.There was no patient injury reported.No additional information was provided at the time of the report.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Updated sections on this report: d10, g4, g7, h2, h3, h6 and h10.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by a healthcare professional, the tip of a prowler sel plus 150/5cm 45tip (606s255fx, 30061145) cracked.There was no patient injury reported.No additional information was provided at the time of the report.One non-sterile unit prowler sel plus 150/5cm 45tip was received inside of a pouch.The received device was visually inspected, body of the device was found in good conditions.The distal tip of the device was found compressed at 0.4cm from the distal end, no other damages were observed.The id and od from the prowler was measured and was found within specification.A manufacturing record evaluation was performed for the finished device 30061145 number, and no non-conformances related to the reported complaint condition were identified the complaint reported by the customer ¿brite tip/distal tip - cracked¿ was not confirm.The cracked condition was not found on the received device.The compress condition noted on the device appears to have been caused by excessive force and handling being applied to the device however none of those can be conclusively determined.Neither the analysis nor the mre suggest that the failure reported could be related to the manufacturing process.The instructions for use (ifu) indicate to inspect the catheter upon removal from packaging to verify that it is undamaged.Warning: do not use a catheter that has been damaged in any way.If damage is detected, replace with another envoy guiding catheter that is not damaged.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and the evidence presented by the returned device; however, it is possible that clinical and procedural factors, including device manipulation and device interaction, may have contributed to the reported failure and damages on the returned system.Multiple attempts to obtain additional information were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).The purpose of this mdr is to include the additional event information received on 4/28/2020.The additional event information resulted in a change in the reportability of this complaint.Therefore, it has been deemed not reportable.No further reports will be forthcoming.Updated sections on this report: b5, g4, g7, h2 and h10.Section b5: additional information received indicated that there was a kinked and not a crack on the tip.Product analysis updated based on the additional information received: : one non-sterile unit prowler sel plus 150/5cm 45tip was received inside of a pouch.The received device was visually inspected, the body of the device was found in good condition.The distal tip of the device was found compressed at 0.4cm from the distal end, no other damages were observed.The id and od from the prowler were measured and were found within specification.The complaint reported by the customer ¿brite tip/distal tip - kinked/bent¿ the device was found compressed and this may be related to the reported complaint and due to this we can confirm the complaint.The compress condition noted on the device appears to have been caused by excessive force and handling being applied to the device however none of those can be conclusively determined.Neither the analysis nor the mre suggests that the failure reported could be related to the manufacturing process.

Brand Name
PROWLER SEL PLUS 150/5CM 45TIP
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key9847559
Report Number1226348-2020-00022
Device Sequence Number19554914
Product Code KRA
UDI-Device Identifier10886704028857
UDI-Public10886704028857
Combination Product (Y/N)N
PMA/510(K) Number
K021591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2018
Device Model Number606-S255FX
Device Catalogue Number606S255FX
Device Lot Number30061145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2020
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer03/25/2020
04/28/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date04/14/2020
05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OG CMPLX XTRASOFT COIL 2.5X3.5.; OG TDL CMPLX FILL COIL 5X10.